| Model Number |
305008 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
09/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
Event or Problem Description
Bruxism, swelling and infection were reported.The bone quality at the time of implantation was type i.Primary stability and osseointegration were not achieved.